# SDR ASAA2015051011677

- Difficulty date: May 10, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 8,452 hours, 2,717 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 093C0938
- Condition: Faulted
- Location: Cabin Temp
- Part time: 54,358 hours, 28,106 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT ZONE TEMP LIGHT ILLUNINATED IN AT AT FL340.  ACFT GROUNDED. PERFORMED BITE CHECK OF NR 2 PACK/ZONE TEMP CONTROLLER, FAULTED STDBY CONTROLLER FAULT.  DUE TO CONTROLLER HISTORY, REPLACED NR 2 PACK/ZONE TEMP CONTROLLER IAW 21-61-20-000-801/400-801, OPS CHECK NORMAL IAW SAME.
